# SDR SWAA2013012811982

- Difficulty date: January 18, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 53,792 hours, 33,078 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP HS DELAMINATED ON THE INBOARD TRAILING EDGE CORNER.  REMOVED DAMAGE CLEANED EVALUATED LEFT O/B AFT FLAP DELAMINATED ON I/B TRAILING EDGE CORNER NO MOISTURE NOTED TAP TEST GOOD REPAIR MATERIALS.
